| Model Number |
MMT-7020A |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/11/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Inspected 1 opened/used sensor and performed visual inspection and found sensor component neck broken.Missing broken part.See attachment file for details.Unable to confirm customer received sensor in said condition due to customer returned opened/used.
Event or Problem Description
The customer reported via phone call that the sensor had sensor error.The customer¿s blood glucose was 143 mg/dl.The sensor will be returned for analysis.